Buserelin (suprecur) and period

Hi

I have been on buserelin for one week now and meant to start my period today. I have been feeling fine, occasional nausea and bloating. Until today... Where I have horrendous pain- sharp aching and bloated belly and also feel faint. I feel like I am about to start period but it's all 500 times worse than usual. Has anyone else experienced this??? I also have endometriosis... the symptoms of this had been feeling a lot better until this.

Thanks in advance

Becky xx

6 Replies
oldestnewest

Hi Becky2889. So sorry to hear that you're having a rough time. It is all pointing to your period coming. Although your endometriosis will have quietened down a bit, you may still have your usual bleed. Hope it soon starts and you can get onto the next stage of treatment. Good luck! Diane

Reply

Hi Becky

I think we must be on the same cycle! I started norethisterone last Tuesday then the buserelin on Thursday. Period should be today or tomorrow but so far I feel absolutely nothing. Have you started your period now?(sorry personal question).

Did your clinic give you any advice? Looking at my paperwork and all it says is to contact them if I don't get a period in 14 days but that doesn't feel quite right!

I hope things are settling down for you today x

Reply

Hi Guys!

I think? on the same treatment cycle :)

I also started Norethisterone last Tuesday & Buserelin on Thursday.

I take my last tablet today and was told to expect a period within 3-5 days.

I have a blood test booked in for next Thursday and was told to ring the nurses if my period hadnt started before then.

I asked about side effects but was told that everyone is a little different but mostly it shouldnt be too painful. Obviously I've since read that in experience it can be awful for a lot of women.

The only other thing I was told is to not take Ibuprofen (something about the ingredients in it) so to stick with a paracetamol and to have a hot bottle to hand as it can help control any pains!

Xxx

Reply

Hi Laura_beth.

Yes it sounds like we're on the same cycle. Is this your first?

I haven't been told any of that! And had no idea it would be more painful than a normal period (although I didn't expect any of it to be easy to be honest).

I was told to take tablets for 7 days (although I have more than that in my packet) and that I should expect a bleed between 5-7 days but now I'm not sure if that's from when the tablets finish or start!

And I didn't know I wasn't meant to be take ibuprofen so thanks for that.

Fingers crossed for you. Keep us updated on how you're getting on xx

Reply

Yes this is my first ICSI cycle.

I guess it's yours too?

I was only given enough tablets to last me the 7 days.. and a withdrawal bleed will be from the completion of your course of tablets (so today for us).

The only other thing the nurse told me about medication is that Menopur (injections) can have more side effects than Norethisterone and Buserelin so not too worry if I'm tired of grouchy/irritable (tbh I think she said that was more for my partners benefit so he knew what to expect!)

Thank you, good luck with everything too! xx

Reply

During my first cycle I had similar symptoms to you and had the heaviest period ever. I never normally suffer with period pains but for some reason this was a period like none of experienced before but thankfully didn't last as long either!

Reply

You may also like...